Rituximab

Hi All,

I have Churg Strauss, had my 1st infusion of Rituximab Jan and felt no difference, 2nd dose Feb and since then have felt extremely tired, increase in my asthma and muscle pains. Went to Addenbrooks on Tuesday and reported this but Dr said this was unusual as usually people reported feeling well with no signs and symptoms of anything else. To be honest I have felt worst since the second dose surely I'm not the only one to feel like this?

9 Replies

oldestnewest
  • So glad you put this up! You aren't. And I thought I was just being strange.... I'm going to Addenbrookes next Tuesday, two weeks after my second rituximab infisuon. Hoping that they will find an improvement, as I don't think that I have! I've probably got a bit more energy, but the muscle pain hasn't improved, and there is still have no sign of a pulse in either arm! Also, no improvement in the pins and needles at night, or the surges of sweating and dizzy spells that fog up my glasses and make me sooo cross. Do you have ringing ears? I'll see what the clinic says...

  • Do you both have CSS?

  • As I mentioned I have CSS and all the Rituximab is set for people with Wengers and receiving some good results with CSS but I don't believe it is the panacea for all conditions.

  • I have large vessel.... But bad reactions to MTX and cyclo, so now trying rituximab.

  • Hi Alybill,

    I've been told Rituxamab isn't recommend for small cell Vasculitis i.e. CSS? Is this what others have been told?

  • Good morning BronteM

    I was just reading your comment re ringing in ears. I thought it was something else that caused this . I had first Rutiximab 6 months ago about 4months ago the ears thing started . I now have it 24/7 and its so annoying . It is so bad I have to turn up tv to hear it. I can hear every heart beat so much so I can count beats through the ringing weird .And would say I have more pain now than I did 6months ago before the infusion . My 2nd date has passed for Rutiximab but the hospital don't seem that bothered have emailed but no reply . So that's it really . You take care cheers Bill

  • Mine is not that loud, just something that I am conscious of a lot of the time, and that really bugs me if I am trying to read, or concentrate on writing or something. The problem is that I'm really not sure when it started... It's more something that crept up on me. Hope it goes down as the rituximab starts working, but no idea when that will be! We have enough problems with the TV because of my husbands hearing aids! Hope yours goes down too, and you get some real benefit from the rituximab. Good luck.

  • I have MPA and had my second rutiximab 3 weeks ago. So far the only improvement is I have more energy and have been able to reduce the pred to 7.5mg. I went to Addenbrookes this week and they are going to send me for more nerve conduction tests to see if the pins and needles in my hands and feet are permanent nerve damage or may go eventually. I also have the night sweats, flushes and ringing in my ears. I have been told that the Rutiximab may take 16 weeks to work.

  • I have large vessel vasculitis, so it affects the larger arteries.. in my case the ones in my arms, neck, head and torso. Luckily the legs are OK! I was told this morning that the ringing in my ears is probably due to narrowing, then widening of arteries, which causes changes in the rate of flow of my blood which I hear as 'ringing'. It is also the reason why I get dizzy when I flex my neck; why does the supermarket put the things that I want on the top shelves? Doesn't explain the night sweats, flushes, cramps etc. But I had the same message about the rituximab - be patient as it can take weeks to feel the real benefit.

    The good news was that someone did find a (weak) pulse, and the bloods are looking better! Now got to get the steroids down to 10...

You may also like...